# SDR VNAA0704001

- Difficulty date: April 4, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 7,154 hours, 7,131 cycles
- Engine: Ge CF343B1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil System
- Condition: Low
- Location: Nr 2 Idg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED THE NR 2 GENERATOR KICKED OFF LINE DURING TAKEOFF ROLL.  CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE NR 2 ENGINE IDG.  MAINTENANCE PROPERLY SERVICED THE IDG OIL LEVEL.  MAINTENANCE PERFORMED OPS AND LEAK CHECKS IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL 12-13-24-610-801.  NO EVIDENCE OF LEAKS NOTED AT THIS TIME.  AIRCRAFT WAS RELEASED FOR SERVICE.
